# SDR SWIA202155734

- Difficulty date: January 12, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400845
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS 3 DENTS INBOARD OF THE INBOARD HINGE ARM.    (C-CHECK) RO 2/1/2021   REMOVED DAMAGED SKIN PANEL 601R-14028-45 AND INSTALLED NEW SERVICEABLE SKIN SECTION 601R-14028-45 IAW CRJ-200 SRM 51-42-13. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R14008 FOR FASTENER CALL OUT
